# SDR ABXA040088

- Difficulty date: February 28, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 54,920 hours, 25,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Cap
- Part number: 56440111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 857 LEFT BUTTLINE 24, SPAR CAP CRACKED.  REPAIRED SPAR CAP IAW DC-8 SRM 53-2-5, 51-1-8, 51-1-21, AND 51-3-1.
